MAUDE Adverse Event Report: MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. 2.7 DEGREE STRAIGHT SAGITAL SAW; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 212186
Medical Device Problem Codes Fracture (1260); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: straight attachment broke during bone preparation.Surgeon was cutting the posterior condyle when the attachment clearly became loose.Second mako knee tray opened and straight attachment replaced.
 
Event or Problem Description
Straight attachment broke during bone preparation; surgeon was cutting the posterior condyle when the attachment clearly became loose.Second mako knee tray opened and straight attachment replaced.Update, sawblade became loose in the attachment.
 
Additional Manufacturer Narrative
Upon further review of the information provided, this event has been determined to be non-reportable.Review of clinician approved risk documentation for this product family indicates that inadequate locking strength between devices is a known potential hazard, additionally a review of the complaint history data for the past 4 years indicated there have been no reports of serious injury or death as a result of similar events with this device family.It is unlikely that a serious injury or death would result if this event were to recur.The procedure was completed successfully, and no injury occurred.Based upon this review, this event is deemed not reportable.

Brand Name
2.7 DEGREE STRAIGHT SAGITAL SAW
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24095629
Report Number3005985723-2026-00027
Device Sequence Number10341249
Product Code OLO
UDI-Device Identifier00848486032111
UDI-Public00848486032111
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212186
Device Lot Number35070325 / 3553608
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown